# SDR MASA2018120411574

- Difficulty date: December 4, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N85352
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000673
- Aircraft time: 3,486 hours, 2,069 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA2 FLASH LIGHT INOP.  PLACED ON MEL
